# SDR SWAA100102

- Difficulty date: January 7, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N332SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23696
- Aircraft time: 71,135 hours, 64,061 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND SKIN CRACKED AT BS 515C, STR 8L.  REPAIRED SKIN PER SRM.
